# SDR CA180314002

- Difficulty date: March 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filler
- Part number: PJ0784
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER STARTING THE RIGHT HAND ENGINE, THE PILOT OBSERVED THE ENGINE OIL PRESSURE WAS LOW (80PSI) AND FLUCTUATING +/- 5 PSI.  THE PILOT PROCEEDED TO SHUT DOWN THE ENGINE AND OBSERVED THE OIL LEVEL WAS VERY LOW AND APPEARED TO HAVE LEAKED OUT THROUGH THE OIL FILLER NECK.  OIL FILLER NECK AND DIPSTICK REPLACED.  OIL SERVICING CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.  (TC NR 20180314002).
